Page 2 of 2 FirstFirst 12
Results 11 to 15 of 15

Thread: 9 years on sertraline now coming off - withdrawal hell!

  1. #11
    Join Date
    Mar 2017
    Posts
    583

    Re: 9 years on sertraline now coming off - withdrawal hell!

    Iím struggling so much, I am waking up every morning crying, my back is in agony, my feet ache my stomach is all over the place, the doc said it really is stress anxiety and coming off tabs after 9 years but I just canít accept it


    Sent from my iPhone using Tapatalk

  2. #12
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,449

    Re: 9 years on sertraline now coming off - withdrawal hell!

    The pain could be result of withdrawal but I think you "crying every morning" and being more emotional definitely is. Perhaps you came off med too quickly? 9 years is a long time.

    You have two options: Either go back on a low dose or stick it out for another couple of weeks, by which time withdrawal symptoms should have eased/passed.
    __________________
    KK

    Never Surrender, Comrade

  3. #13
    Join Date
    Mar 2017
    Posts
    583

    Re: 9 years on sertraline now coming off - withdrawal hell!

    Could the back pain be because I am so aware of any slight ache or pain and it intensifies it


    Sent from my iPhone using Tapatalk

  4. #14
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,449

    Re: 9 years on sertraline now coming off - withdrawal hell!

    Could definitely be making pain worse but I've also read people can get aches and pains from withdrawal.

    Are you going to stick it out for a few more weeks? Is pain tolerable? You should take a couple of paracetamol or ibuprofen in meantime if you haven't already.
    __________________
    KK

    Never Surrender, Comrade

  5. #15
    Join Date
    May 2013
    Posts
    528

    Re: 9 years on sertraline now coming off - withdrawal hell!

    Perhaps you should consider going back on for a while, and next time try to wean back more slowly? I've been on Prozac for 30 years now and even though it's not doing any good anymore, the doc says to try and stop taking it after so long would be miserable and probably not worth it so just to keep taking it.
    Sue

Page 2 of 2 FirstFirst 12

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Citalopram withdrawal hell
    By hsmith in forum Medication
    Replies: 0
    Last Post: 22-03-18, 22:22
  2. diazepam withdrawal from hell
    By han76 in forum Diazepam/Valium
    Replies: 10
    Last Post: 18-02-13, 19:24
  3. 5 years of hell
    By burnsheepy in forum Introduce Yourself
    Replies: 4
    Last Post: 28-08-11, 22:36
  4. 2 years in hell
    By carlams in forum Introduce Yourself
    Replies: 4
    Last Post: 28-02-10, 18:17
  5. Withdrawal Hell from Escitalopram
    By Tabatha in forum Escitalopram / Lexapro / Cipralex
    Replies: 2
    Last Post: 08-11-07, 10:38

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •